# SDR IPXA2013110100745

- Difficulty date: October 19, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 41,577 hours, 12,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146T521221
- Condition: Worn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C08 INSPECTION, FOUND WORN OUT ON THE STUD HOLE OF CARGO TRACK AT BS 1197+66, LBL 77.50.  REPAIR IAW SRM 53-00-52, REPAIR 9, REV 57.00.
